# SDR UPS02838064

- Difficulty date: March 22, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVED STEEL DOUBLER FROM L2 LOWER AFT CORNER.  REMOVED DOUBLER, PERFORMED HFEC AND NO CRACKS NOTED.  FABBED AND INSTALLED DOUBLER TRIPLER AND FILLER IAW REO  G08571.  SEALED AREA IAW DC8 SRM 51-1-11.
